# SDR ZZDA2011551

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR JAMB PAN, STA 954 TO 994, CORROSION.  ACCOMPLISHED JAMB PAN SPLICE REPAIR PER B717 SRM 51-10-04, 53-00-00 AND 53-20-15.
